Anyone else get a rash?

A forum to discuss Chronic Cerebrospinal Venous Insufficiency and its relationship to Multiple Sclerosis.

Postby Loobie » Wed Jul 22, 2009 5:34 am

I did spend some time in the sun yesterday, but not much, only 20 minutes or so. It quit spreading, but there are a million bumps let me tell you. There's more red bumpy area than there is skin! At any rate, I slept fairly well, woke up at 3:00 itching like crazy, took a benadryl and am just going to let it run out since Dr. Dake took me off the Coumadin. I did call my GP yesterday and he just asked me all the normals; shortness of breath, tightness in chest, yada, yada. So I think it just needs to wash out. It's like I said earlier, I just seem to be really sensitive to all these drugs. First morphine, then percocet, and now this. Hope the Plavix doesn't turn on me. I am going to take a picture of it when my wife gets up. It quit spreading but is all over my torso and back and upper thighs and glutes. Crazy, but now we know. I feel like I'm running the gauntlet through this recovery! Hopefully things will settle down now. The SOMA has been a godsend and the pain is starting to dull.

That SOMA really helps loosen up right before bed. However, I feel like a boneless chicken if I take it too early! It really loosens up the neck/shoulder and allows me to kind of "sink" into bed. I'll post pictures when my wife gets up, I was too close to focus doing it myself. I want there to be a reference for someone else if they get this because when it started to get redder and spread, I got a little anxious reading all the pages I read say "contact doctor immediately". Well Dake just said go off of it and didn't seem overly concerned since I wasn't short of breath. Will probably just clear up in a few.
User avatar
Loobie
Family Elder
 
Posts: 2196
Joined: Mon Sep 11, 2006 3:00 pm
Location: Dayton, Ohio USA

Advertisement

Postby Arcee » Wed Jul 22, 2009 5:56 am

Lew, glad to hear it is subsiding. You really have gotten hit with it all this go around! Keep hanging in there;; I'll text you later.
User avatar
Arcee
Family Elder
 
Posts: 338
Joined: Wed Jan 05, 2005 4:00 pm
Location: Massachusetts, USA

Postby Loobie » Wed Jul 22, 2009 6:59 am

Image

Image

Well this is what to look out for; covered in this from mid-thigh up. If you get this, call Dr. Dake and watch for shortness of breath and tightness in your chest. Benadryl worked very well for the itching. Now I get to go back tomorrow for PT levels and see if I have to try Luvinox (sp?)! Let's hope the Plavix and baby aspirin are gettin' it done. I just am not in the mood to try any new drugs right now.
User avatar
Loobie
Family Elder
 
Posts: 2196
Joined: Mon Sep 11, 2006 3:00 pm
Location: Dayton, Ohio USA

Postby peekaboo » Wed Jul 22, 2009 8:34 am

Thanks for showing the bare pics of your rash :oops:
User avatar
peekaboo
Family Elder
 
Posts: 627
Joined: Sun Feb 08, 2009 4:00 pm
Location: Arizona

Postby mrhodes40 » Wed Jul 22, 2009 8:38 am

Man Lew what a path on the recovery trail! Geez. that looks itchy.. :x

SOMA really helps loosen up right before bed. However, I feel like a boneless chicken if I take it too early


I also can't take it for that reason--it will put a person at risk for falls if they are pretty weak MS wise to begin with. I am so sorry Lew you can't use percocet, that is my bedtime substitute for soma. It has some relaxant properties.

Soma is a regulated drug, as is percocet by the way, because it is addictive.
I'm not offering medical advice, I am just a patient too! Talk to your doctor about what is best for you...
http://www.thisisms.com/ftopic-7318-0.html This is my regimen thread
http://www.ccsvibook.com Read my book published by McFarland Health topics
User avatar
mrhodes40
Family Elder
 
Posts: 2066
Joined: Thu Sep 23, 2004 3:00 pm
Location: USA

Postby Loobie » Wed Jul 22, 2009 8:59 am

mrhodes40 wrote:Soma is a regulated drug, as is percocet by the way, because it is addictive.


Good to know! Do you think one at bedtime will be any problem? The half life seems pretty short since they let you take up to 4 a day. Well the blotches are starting to "grow together" into one big red spot, but it's not feeling worse or more itchy, so I think it's just wait it out time for the rash.
User avatar
Loobie
Family Elder
 
Posts: 2196
Joined: Mon Sep 11, 2006 3:00 pm
Location: Dayton, Ohio USA

Postby mrhodes40 » Wed Jul 22, 2009 3:57 pm

No problem in short term use! just to be aware that's all.
It was banned from one of the European countries, (can't remember which) because of problems with addiction. You won't be able to stay on it long term, doctors are very ware of these things.
I'm not offering medical advice, I am just a patient too! Talk to your doctor about what is best for you...
http://www.thisisms.com/ftopic-7318-0.html This is my regimen thread
http://www.ccsvibook.com Read my book published by McFarland Health topics
User avatar
mrhodes40
Family Elder
 
Posts: 2066
Joined: Thu Sep 23, 2004 3:00 pm
Location: USA

Postby Jamie » Wed Jul 22, 2009 4:39 pm

No but now I got an itchy sensation just looking at that!
User avatar
Jamie
Family Elder
 
Posts: 596
Joined: Mon Jan 07, 2008 4:00 pm

Postby Loobie » Thu Jul 23, 2009 6:38 am

Took a nice Aveeno oatmeal bath last night because it was getting itchier! So this morning it is much less red and looks to be abating. It got a lot redder than those pictures and the bumps all kind of "joined together". But I've been off the coumadin for two days now, so it does look like that was definitely the cause. INR number is 3.2, so I think I'll be good staying off of it. On to recovery! (I hope 8O ).
User avatar
Loobie
Family Elder
 
Posts: 2196
Joined: Mon Sep 11, 2006 3:00 pm
Location: Dayton, Ohio USA

Postby Rokkit » Thu Jul 23, 2009 6:51 am

Posting the pics is a great idea, but I sure am hoping it doesn't spread to your a** ;-)

Rokkit
Rokkit
Family Elder
 
Posts: 669
Joined: Tue May 19, 2009 3:00 pm

Previous

Return to Chronic Cerebrospinal Venous Insufficiency (CCSVI)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users